# SDR V0XD2017063001DP

- Difficulty date: June 22, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 29,463 hours, 21,449 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320041
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN BS 319-349, STRINGER 20R CORRODED, FOUND TO BE OUT OF LIMITS, BELOW SERVICE DOOR.  REPLACED THE INTERCOSTAL IAW SRM 51-42-21, 51-40-11, 51-42-06, 51-42-20, 51-42-12, 51-41-00, 51-25-16, 51-21-11, AND REO 670-53-21-1432,  NDT PERFORMED IAW  NDTM 51-20-006.
